# SDR IPXA2016030200262

- Difficulty date: March 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 92,601 hours, 16,349 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Out Of Track
- Location: Fwd Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD DOOR SEAL OUT OF TRACK.  REPAIRED DOOR SEAL IAW AMM 52-00-00-400-801.
